MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K3, 16", SB HARFLA, SA

Medline Industries, LP MEDLINE; WC, K3, 16", SB HARFLA, SA
Catalog Number K3166N44S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the rim is busted.".
 
Additional Manufacturer Narrative
The customer reported the product was "received this way" and "the rim is busted." a photo was provided; a physical sample was not provided, and only a visual review of the defect could be conducted.The investigation results were confirmed, and the photo showed the wheelchair¿s rear wheel appeared to have multiple wheel spokes fractured off from the wheel hub, with other damaged spokes connected to the wheel hub but with small fractures along the spoke.The investigation conclusion/root cause stated the issue was most likely due to shipping damage, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, K3, 16", SB HARFLA, SA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield, IL 60093--275
MDR Report Key50866614
Report Number1417592-2026-48481
Device Sequence Number18809896
Product Code IOR
UDI-Device Identifier00193489088208
UDI-Public00193489088208
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK3166N44S
Device Lot Number16424040001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown